# SDR UIEA2025010900006

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBOARD AFT FLAP, DENTS ON LOWER SKIN.  LH WING INBOARD AFT FLAP, DENT'S ON LOWER SKIN WERE REPAIRED IAW SRM 57-53-01-2R-1 FIG 201 SHEET 4 NOTE A PAG 1-5 AND SRM 51-70-03-OG-O PAR 5L FIG 16 PAG 15, -41 REV 127 15/DEC/24. NO FURTHER DEFECTS NOTED/
